# SDR DLM88010570

- Difficulty date: April 6, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 26,748 hours, 20,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON T/O ROLL AFT F/A SMELLED ELECTRICAL OR RUBBER BURNING.   NO SMOKE BUT HAZE IN CABIN - THOROUGHLY INSPECTED AIRCRAFT - NTF - PERFORMED OPN 5088 DUCT BURNOUT.
